# SDR IPXA09556540

- Difficulty date: June 18, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK - LONGITUDINAL FLOORBEAM AT BS 1040 - 1080, BL 0 HAS CORROSION.  REMOVED CORROSION, IN THREE AREAS, FOUND TO BE OUT OF LIMITS.  REMOVED FLOORBEAM SEAT TRACK SUPPORT, FABRICATED NEW SEAT TRACK SUPPORT, INSTALLED PER SRM 51-40-02-0G.
